# SDR SIMA20130221001

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,948 hours, 16,833 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548318
- Part serial: 1841
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3359 THE CREW REPORTED THE CABIN EMERGENCY LIGHTS ON THE HANDSET BOTH LIGHTS REMAIN ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT HANDSET PER AMM 23-31-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
